# SDR QXEA0200073

- Difficulty date: January 17, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 6,250 hours, 8,776 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CS
- Part serial: AB3300S8
- Condition: Inoperative
- Location: Cockpit
- Part time: 6,250 hours, 8,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ACRID SMELL NOTICED IN COCKPIT. AFTER TROUBLE SHOOTING FOUND #1 INVERTER TO BE EMITTING ODOR. REMOVED AND REPLACED #1 INVERTER. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
